# SDR VNAA0704008

- Difficulty date: April 15, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 5,679 hours, 5,588 cycles
- Engine: Ge CF348C1
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: GC21905045
- Part serial: 3672614
- Condition: Damaged
- Location: Fuselage
- Part time: 5,549 hours, 5,263 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE ON DESCENT.  MAINTENANCE PERFORMED A VISUAL EN ROUTE AND DETAILED LIGHTNING STRIKE INSPECTION.  AIRCRAFT WAS FERRIED TO DAYTON FOR REPAIR.  MAINTENANCE INSPECTED AND REPAIRED ALL DAMAGE.  MAINTENANCE ALSO REPLACED THE RADOME IN ACCORDANCE WITH THE AIRCRAFT MAINTNENACE MANUAL. AIRCRAFT WAS RELEASED FOR SERVICE.
